Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stomach cramp and bleeding after taking postinor tablet. Is this normal?

Hi I have my period ended on 11-3-2013 but have an unprotected sex on 12-03-2013. I took postinor tablet within 3 hours after the unprotected sex. After 4 days later (on 16/03), I was having bleeding and mild stomach cramp , is this normal? and I was having sex on 16-03-13 (this was the protected want), will I get pregnant?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
It is normal to have altered bleeding and spotting with Postinor, as it is a hormone containing pill
Also, having sex just the day after your period has an almost zero possibility of resulting in pregnancy.
With protected sex, again chance of pregnancy is low.
However, every contraceptive has an intrinsic failure rate.
Please wait until 15th of April, and if you do not have a normal period by then, take a home urine pregnancy test.
Also ensure that all sexual activity till then is protected sex.
take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor